Alert archive / Alabama / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 83, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at May 17, 2013, 7:26 PM CDT for Bibb County, Chilton County, Alabama. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 17, 2013, 7:26 PM CDT (00:26 UTC)
- Expired
- May 17, 2013, 8:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Bibb County, AL, Chilton County, AL
The radar
The Birmingham radar (KBMX), 34 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 17, 6:19 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.4 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 959 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 881 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 340 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
041 WUUS54 KBMX 180026 SVRBMX ALC007-021-180115- /O.NEW.KBMX.SV.W.0083.130518T0026Z-130518T0115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 726 PM CDT FRI MAY 17 2013 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN BIBB COUNTY IN ALABAMA... CENTRAL CHILTON COUNTY IN ALABAMA... * UNTIL 815 PM CDT * AT 724 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TALLADEGA NATIONAL FOREST...OR 11 MILES SOUTHEAST OF CENTREVILLE...AND MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... LAWLEY...CHILTON COUNTY MOTOR SPORTS PARK...RANDOLPH...CAMPBELL... NEW CONVERT AND ISABELLA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && TO REPORT SEVERE WEATHER... CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX LAT...LON 3292 8666 3276 8670 3284 8699 3291 8698 TIME...MOT...LOC 0026Z 278DEG 18KT 3287 8696 $$ GRANTHAM
2 follow-up statements
139
WWUS54 KBMX 180046
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
746 PM CDT FRI MAY 17 2013
ALC007-180056-
/O.CAN.KBMX.SV.W.0083.000000T0000Z-130518T0115Z/
BIBB AL-
746 PM CDT FRI MAY 17 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BIBB COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS OVED OUT OF THE WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3282 8691 3284 8690 3284 8688 3290 8687
3292 8666 3276 8670
TIME...MOT...LOC 0046Z 278DEG 18KT 3286 8684
$$
ALC021-180115-
/O.CON.KBMX.SV.W.0083.000000T0000Z-130518T0115Z/
CHILTON AL-
746 PM CDT FRI MAY 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
CHILTON COUNTY UNTIL 815 PM CDT...
AT 744 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CHILTON COUNTY MOTOR SPORTS PARK...OR 9 MILES SOUTHWEST OF JEMISON...
MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
CHILTON COUNTY MOTOR SPORTS PARK...NEW CONVERT AND ISABELLA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3282 8691 3284 8690 3284 8688 3290 8687
3292 8666 3276 8670
TIME...MOT...LOC 0046Z 278DEG 18KT 3286 8684
$$
GRANTHAM163
WWUS54 KBMX 180051
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
751 PM CDT FRI MAY 17 2013
ALC021-180102-
/O.CAN.KBMX.SV.W.0083.000000T0000Z-130518T0115Z/
CHILTON AL-
751 PM CDT FRI MAY 17 2013
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHILTON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3282 8691 3284 8690 3284 8688 3290 8687
3292 8666 3276 8670
TIME...MOT...LOC 0052Z 278DEG 18KT 3286 8680
$$
GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 7:01 PM CDT, 25 minutes earlier.
Area forecast discussion, May 17, 7:01 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 701 PM CDT FRI MAY 17 2013 .UPDATE... FOR 00Z AVIATION. && .DISCUSSION... UPPER LEVEL TROUGH WILL CONTINUE ITS SLOW EASTWARD PROGRESSION THROUGH THE NIGHT. FOR THE REMAINDER OF THE AFTERNOON AND EARLY EVENING...THE AREA OF SHOWERS AND ISOLATED EMBEDDED THUNDERSTORMS OVER NORTHERN ALABAMA WILL PRODUCE STEADY RAINFALL WITH MORE ISOLATED TO SCATTERED CONVECTION BEGINNING TO FILL IN AROUND SOUTHWEST ALABAMA. SUFFICIENT INSTABILITY AND SHEAR REMAIN SUPPORTIVE OF AN ISOLATED STRONG TO SEVERE THREAT THROUGH THE EARLY EVENING...OR THE REMAINDER OF THE PEAK HEATING PERIOD. TONIGHT...WEAKENING INTENSITY BUT SOME DECENT COVERAGE STILL EXPECTED ACROSS THE NORTHERN HALF OF THE CWA. A SIMILAR SET UP FOR SATURDAY AND SATURDAY NIGHT...ALTHOUGH THE BETTER COVERAGE WILL SLIDE INTO EASTERN ALABAMA AS THE UPPER TROUGH SHIFTS FARTHER EASTWARD. A FEW SHOWERS POSSIBLE IN EAST ALABAMA ON SUNDAY WITH DRY WEATHER AREA WIDE SUNDAY THROUGH TUESDAY AS AN UPPER RIDGE BUILDS IN. ANOTHER SYNOPTIC SYSTEM MOVES INTO THE AREA MID TO LATE WEEK WITH INCREASING DIURNAL SHOWERS AND THUNDERSTORMS. TEMPERATURES WILL REMAIN COOL IN THE RAIN SHIELD AREA TOMORROW AND SUNDAY WITH WARMER HIGHS NEXT WEEK. 88 && .AVIATION... 00Z TAF DISCUSSION. WIDESPREAD SHOWERS AND STORMS HAVE SPREAD OVER MUCH OF CENTRAL ALABAMA LATE THIS AFTERNOON AHEAD OF A LARGE OUTFLOW BOUNDARY. TSRA WAS ADDED TO THE SHORT TERM FOR KEET AND KBHM AS THE BOUNDARY MOVES THROUGH WITH A TEMPORARY WIND SHIFT TO THE NORTHWEST FOLLOWING THE PASSAGE OF THE BOUNDARY. THE BOUNDARY HAS GONE THROUGH KTCL...AND THE MAJORITY OF THE TSRA HAS MOVED THROUGH. HOWEVER...A FEW SHOWERS WILL REMAIN POSSIBLE THROUGH THE EVENING. FOR KANB...GENERALLY RAIN WILL BE EXPECTED WITH A FEW EMBEDDED THUNDERSTORMS AND HAVE OPTED TO GO WITH VCTS FOR THAT LOCATION THROUGH 03Z. THE SOUTHERN LOCATIONS OF KMGM AND KTOI WILL HAVE LESS OF A CHANCE OF TSRA DEVELOPMENT WITH THE LOSS OF DAYTIME HEATING...BUT HAVE GONE WITH VCTS FOR THE EARLY EVENING HOURS AT KMGM AND NO MENTION OF VCTS OR TSRA FOR KTOI AT THIS TIME. FOR THE REMAINDER OF THE OVERNIGHT HOURS...MVFR CIGS WILL REMAIN POSSIBLE WITH MOST SHOWERS AND STORMS EXPECTED TO DISSIPATE. 56/GDG && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 17, 7:01 PM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 701 PM CDT FRI MAY 17 2013 ALZ011>015-017>050-190015- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 701 PM CDT FRI MAY 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. NUMEROUS SHOWERS AND ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH 10 PM FOR A LARGE PORTION OF CENTRAL ALABAMA. LOCATIONS ROUGHLY ALONG AND SOUTH OF A LINE FROM PICKENS TO SHELBY COUNTY...AND FROM THE MISSISSIPPI STATE LINE EASTWARD TO SHELBY...COOSA...ELMORE...AND MONTGOMERY COUNTIES...CAN EXPECT NUMEROUS SHOWERS AND THUNDERSTORMS...WITH ISOLATED SEVERE STORMS EMBEDDED. STRONGER STORMS COULD PRODUCE DAMAGING WINDS AND LARGE HAIL. HEAVY RAINFALL WITH ANY SLOW MOVING STORM COULD ALSO RESULT IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MIGHT BE NEEDED ACROSS NORTHWEST CENTRAL ALABAMA THROUGH EARLY EVENING. JD/02
In the hours before
Special weather statement, May 17, 6:15 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
615 PM CDT FRI MAY 17 2013
ALZ022-023-031-180000-
GREENE AL-PICKENS AL-TUSCALOOSA AL-
615 PM CDT FRI MAY 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TUSCALOOSA...
SOUTHERN PICKENS AND NORTHEASTERN GREENE COUNTIES UNTIL 700 PM CDT...
AT 615 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM JENA TO MANTUA TO
ALICEVILLE...AND MOVING SOUTHEAST AT 25 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MANTUA...
KNOXVILLE...
UNION...
ROMULUS...
SNODDY...
&&
LAT...LON 3315 8824 3313 8799 3329 8783 3308 8757
3300 8766 3300 8771 3299 8771 3298 8775
3294 8773 3293 8778 3291 8777 3290 8780
3285 8784
TIME...MOT...LOC 2315Z 309DEG 21KT 3316 8781 3307 8790
3308 8814
GRANTHAMSpecial weather statement, May 17, 6:16 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
616 PM CDT FRI MAY 17 2013
ALZ032-180000-
HALE AL-
616 PM CDT FRI MAY 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HALE COUNTY UNTIL 700 PM
CDT...
AT 617 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR AKRON...OR 12 MILES NORTHEAST OF EUTAW...MOVING
EAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MOUNDVILLE...
MOUNDVILLE AIRPORT...
HAVANA...
ELLIOTS CREEK...
PHIPPS...
&&
LAT...LON 3294 8773 3295 8775 3298 8775 3301 8767
3301 8745 3300 8742 3289 8742 3285 8773
3293 8776
TIME...MOT...LOC 2317Z 255DEG 21KT 3293 8768
GRANTHAMSpecial weather statement, May 17, 6:42 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
642 PM CDT FRI MAY 17 2013
ALZ040-180030-
DALLAS AL-
642 PM CDT FRI MAY 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DALLAS COUNTY UNTIL 730
PM CDT...
AT 639 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BOGUE CHITTO...OR 11 MILES SOUTHEAST OF
UNIONTOWN...MOVING EAST AT 25 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
SELMA...
SELMONT-WEST SELMONT...
MARION JUNCTION...
BOGUE CHITTO...
ORRVILLE...
&&
LAT...LON 3225 8743 3231 8744 3231 8742 3243 8742
3244 8742 3252 8691 3227 8687
TIME...MOT...LOC 2342Z 263DEG 20KT 3235 8733
GRANTHAMSpecial weather statement, May 17, 6:59 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
659 PM CDT FRI MAY 17 2013
ALZ023-031-032-180100-
GREENE AL-HALE AL-TUSCALOOSA AL-
659 PM CDT FRI MAY 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TUSCALOOSA...NORTHERN
HALE AND NORTHERN GREENE COUNTIES UNTIL 800 PM CDT...
AT 657 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MOUNDVILLE TO UNION...AND
MOVING SOUTHEAST AT 25 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MOUNDVILLE...
AKRON...
EVANSVILLE...
WEDGEWORTH...
LITTLE SANDY...
&&
LAT...LON 3299 8809 3302 8777 3318 8763 3301 8736
3300 8742 3283 8742 3283 8747 3272 8747
3271 8764
TIME...MOT...LOC 2359Z 307DEG 21KT 3305 8760 3296 8768
3294 8790
GRANTHAMSpecial weather statement, May 17, 7:01 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
701 PM CDT FRI MAY 17 2013
ALZ036-037-180045-
COOSA AL-TALLAPOOSA AL-
701 PM CDT FRI MAY 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TALLAPOOSA AND
SOUTHEASTERN COOSA COUNTIES UNTIL 745 PM CDT...
AT 659 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR HIGHWAY 9 AND HIGHWAY 22...OR 8 MILES EAST OF
ROCKFORD...MOVING NORTHEAST AT 25 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
KELLYTON...
ALEXANDER CITY...
WIND CREEK STATE PARK...
JACKSONS' GAP...
JACKSONS GAP...
&&
LAT...LON 3296 8560 3277 8610 3292 8621 3311 8587
3310 8570
TIME...MOT...LOC 0001Z 241DEG 20KT 3289 8606
GRANTHAMSpecial weather statement, May 17, 7:09 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
709 PM CDT FRI MAY 17 2013
ALZ034-035-180100-
BIBB AL-CHILTON AL-
709 PM CDT FRI MAY 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHILTON AND EASTERN BIBB
COUNTIES UNTIL 800 PM CDT...
AT 707 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR CENTREVILLE...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
JEMISON...
CLANTON...
TALLADEGA NATIONAL FOREST...
ASHBY...
BRIERFIELD IRONWORKS PARK...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3307 8713 3307 8692 3305 8689 3307 8688
3306 8662 3305 8662 3306 8660 3304 8658
3282 8660 3289 8714
TIME...MOT...LOC 0010Z 275DEG 20KT 3297 8702
GRANTHAMThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:01 PM CDT | Special Weather Statement | BMX | Tallapoosa | 44 min |
| May 17, 7:09 PM CDT | Special Weather Statement | BMX | Bibb, Chilton | 51 min |
| May 17, 7:34 PM CDT | Special Weather Statement | BMX | Perry | 41 min |
| May 17, 8:08 PM CDT | Special Weather Statement | BMX | Shelby | 52 min |
| May 17, 8:19 PM CDT | Special Weather Statement | BMX | Dallas | 41 min |
| May 17, 8:36 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Perry | 54 min |
| May 17, 8:44 PM CDT | Special Weather Statement | BMX | Shelby | 46 min |
| May 17, 9:09 PM CDT | Special Weather Statement | BMX | Shelby | 36 min |
| May 17, 9:18 PM CDT | Special Weather Statement | BMX | Perry | 42 min |
| May 17, 9:29 PM CDT | Special Weather Statement | BMX | Coosa | 46 min |
| May 17, 10:24 PM CDT | Special Weather Statement | BMX | Dallas | 51 min |
| May 18, 12:17 AM CDT | Special Weather Statement | BMX | Chambers | 43 min |
| May 18, 1:11 AM CDT | Special Weather Statement | BMX | Pickens | 49 min |
| May 18, 1:39 AM CDT | Areal Flood Advisory | BMX | Blount, Jefferson, St. Clair | 3 hr |
| May 18, 2:04 AM CDT | Special Weather Statement | BMX | Lamar | 26 min |
| May 18, 2:30 AM CDT | Areal Flood Advisory | BMX | Calhoun, Clay, Cleburne, Randolph, Talladega | 3 hr |
| May 18, 3:15 AM CDT | Flash Flood Warning | BMX | Calhoun, Clay, Cleburne, Randolph, Talladega | 3 hr |
| May 18, 3:29 AM CDT | Flash Flood Warning | BMX | Jefferson, St. Clair | 3 hr |
| May 18, 4:49 AM CDT | Flash Flood Warning | BMX | Clay | 6 hr |
| May 18, 5:56 AM CDT | Flash Flood Warning | BMX | Calhoun, Talladega | 3 hr |
| May 18, 7:58 AM CDT | Special Weather Statement | BMX | Autauga | 47 min |
| May 18, 8:03 AM CDT | Special Weather Statement | BMX | Chambers, Lee, Tallapoosa | 57 min |
| May 18, 8:07 AM CDT | River Flood Warning | BMX | Chambers, Elmore, Macon, Randolph, Tallapoosa | 26 hr |
| May 18, 8:36 AM CDT | Special Weather Statement | BMX | Elmore | 39 min |
| May 18, 8:56 AM CDT | Flash Flood Warning | BMX | Clay, Cleburne, Randolph | 3 hr |
| May 18, 9:16 AM CDT | Areal Flood Warning | BMX | Calhoun, Talladega | 4 hr |
| May 18, 9:52 AM CDT | Areal Flood Advisory | BMX | Bullock, Chambers, Coosa, Lee, Macon, Russell and 1 more | 3 hr |
| May 18, 10:53 AM CDT | Special Weather Statement | BMX | Cleburne | 67 min |
| May 18, 10:57 AM CDT | Flash Flood Watch | BMX | Blount, Bullock, Calhoun, Chambers, Cherokee, Clay and 14 more | 32 hr |
| May 18, 2:26 PM CDT | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 18 hr |
| May 18, 4:26 PM CDT | River Flood Warning | BMX | Chilton, Coosa, Elmore, St. Clair, Shelby, Talladega | 20 hr |
| May 18, 6:37 PM CDT | Special Weather Statement | BMX | Dallas | 53 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.